# SDR AUS20030906

- Difficulty date: June 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2A34C580
- Part serial: 831851
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED AT APPROXIMATELY 12 O'CLOCK POSITION IN BOTH BLADE SOCKETS. FOUND DURING INSPECTION IAW AD/PMC/41.
